# SDR CA020228004

- Difficulty date: February 12, 2002
- Submitted: March 21, 2002
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 35,272 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2740 · Stabilizer Control System
- Part: Fitting
- Part number: D55981002
- Condition: Failed
- Location: Rt & Lt Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT AND RT THS REAR ATTACH BEARING FOUND LOOSE IN REAR YOKE FITTINGS.BORES IN THE THS LT AND RT REAR SUPPORT FITTING  FOUND BEYOND PRODUCTION TOLERANCES.  BUSHINGS WILL BE NICKEL PLATED TO RETURN OD DIAMETER. THIS CONSIDERED A PERMANENT FIX FOR THE RT FITTING AND TEMPORARY REPAIR & THE LT IS ACCEPTABLE FOR 4000 FLIGHT CYCLES, AWAITING AIRBUS FINAL DISPOSTION.
